Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Foam coming from mouth after angiography

Hi Doctor , This answere is very important for me. My Mum have recently gone for angiography. suddenly after that , she had foam coming from her mouth and and she died. could it be the reason for excess of dye that is given at the time of test..It was in India, now she is gone no action ineeds we can,nt do anything but this question will always remain in my mind.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  1290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Hi,thanks for query.Sorry to hear about your mother.Please understand that any intervention carries some risk and with the best of precautions taken accidents do happen.It is not necessary that what has happened is due to dye.Normally angiography is such a procedure which is done on high risk patients who are suspected to have some blocks in vessels of heart.Underlying disease it self can lead to mishaps at times.Please relax and try to remove bias from your mind.You can for your comfort still discuss things with the treating doctor ,who will surely explain this in better way.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor